# SDR YGJR2018111200002

- Difficulty date: November 6, 2018
- Submitted: November 13, 2018
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station YGJR580L
- Aircraft: N543BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 6061
- Aircraft time: 1,692 hours, 941 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 2880025101
- Part serial: 5459
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 1,692 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE REFUEL SHUTOFF VALVE STUCK OPEN.  DURING REFUELING THE LEFT WING REFUEL/DEFUEL SHUT OFF VALVE FAILED TO CLOSE WHEN THE WING BECAME FULL AND FUEL CAME OUT OF THE VENT AND SPILLED ONTO THE RAMP.  WHILE FUEL WAS BEING PUT ONBOARD THE PILOT TESTED THE HIGH LIMIT SHUT OFF AND ALL THE VALVES WORKED CORRECTLY.  THE AIRCRAFT WAS BEING DEFUELED AND TECHS WERE ABLE TO CLOSE THE VALVE WITH THE HIGH LIMIT SWITCH.  WE REFUELED TO FULL AND THE VALVE WORKED AS IT SHOULD HAVE.  IT FAILED ONCE AND BEGAN WORKING NORMALLY AFTER.
